Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 447
  • Home
  • Print this page
  • Email this page
CLINICAL PICTURE
Year : 2021  |  Volume : 8  |  Issue : 1  |  Page : 70-71

Linear streaky hypopigmentation


Department of Dermatology, Venereology and Leprosy, Dr. Ram Manohar Lohia and Post Graduate Institute of Medical Education and Research, New Delhi, India

Correspondence Address:
Postgraduate student Sinu Rose Mathachan
Department of Dermatology, Venereology and Leprosy, Dr. Ram Manohar Lohia and Post Graduate Institute of Medical Education and Research, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

Intralesional steroids are associated with several local cutaneous adverse effects. Linear streaky hypopigmentation is a rarely reported side effect that mimics vitiligo. We report a case of linear streaky hypopigmentation following intralesional triamcinolone acetonide and highlight the importance of preventing such side effects by avoiding excess and deeper injections of steroids.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed464    
    Printed0    
    Emailed0    
    PDF Downloaded51    
    Comments [Add]    

Recommend this journal